# SDR CALA2024031800779

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 78,209 hours, 32,335 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2. FOUND FUEL CAP MISSING ON ARRIVAL CDL APPLIED ON LP 7355426. REQUEST CDL FOR MISSING FUEL CAP. ADD EMP:408183 APPLIED CDL AND PDA LOG PG 7355472. ADD EMP:408183 DISPATCH DESK: 09 NAME: WP DATE: 15-MAR-24- CDL 28A APPROVED INSTALLED NEW FUEL CAP REF AMM 28-25-41/401
